Skip to main content
European Commission logo print header

Bogomolov Multiplier

Publications

Verjetnost komutiranja

Auteurs: Jezernik, Urban
Publié dans: Obzornik za matematiko in fiziko, Issue 65, 2018, Page(s) 121–137, ISSN 0473-7466
Éditeur: Društvo matematikov, fizikov in astronomov Slovenije

Gaps in probabilities of satisfying some commutator-like identities

Auteurs: Delizia, Costantino; Jezernik, Urban; Moravec, Primoz; Nicotera, Chiara
Publié dans: Israel Journal of Mathematics, Issue (preprint, accepted for publication, to appear), 2019, ISSN 0021-2172
Éditeur: Magnes Press

Bogomolov multipliers of p-groups of maximal class

Auteurs: Fernandez-Alcober, Gustavo Adolfo; Jezernik, Urban
Publié dans: The Quarterly Journal of Mathematics, Issue (preprint, accepted for publication, to appear), 2019, ISSN 0033-5606
Éditeur: Oxford University Press

Irrationality of generic quotient varieties via Bogomolov multipliers

Auteurs: Jezernik, Urban; Sánchez, Jonatan
Publié dans: ArXiv, Issue (preprint, submitted to peer review), 2019
Éditeur: ArXiv

Recherche de données OpenAIRE...

Une erreur s’est produite lors de la recherche de données OpenAIRE

Aucun résultat disponible